# SDR SWAA2015070641302

- Difficulty date: April 16, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER & LOWER CHORD CRACKED AT BS 727, STRINGER 18A RT.  R & R CHORD IAW EA & DWG.
